# SDR 95ZZZX2189

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N182HM
- Make and model: Cessna 182Q
- Aircraft serial: 18266720
- Engine: Cont O470U
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30764
- Condition: Failed
- Location: Carburetor
- Part time: 1,077 hours
- Component: Facet, MA45
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER FINDING A 4 FOOT DIAMETER FUEL STAIN ON THE FLOOR AND FUEL DRIPPING FROM COWLING, INVESTIGATION DISCOVERED THE FLOAT RIGHT PONTOON SOLDER JOINT HAD BROKE ALLOWING THE PONTOON TO COME FREE FROM THE FLOAT LEVER AND HOLD THE NEEDLE OFF ITS SEAT.  RECORDS INDICATE THAT AT ENGINE OVEHAUL, CARUBURETOR WAS OVERHAULED, BUT NO MENTION OF FLOAT REPLACEMENT.  MANUFACTURE DATE OF FLOAT:  4-84.
